MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ELITE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED

TIDI PRODUCTS LLC SITTER ELITE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Model Number 8345
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: visual findings observed a site sticker, indentation, and sticky residue on the exterior housing.The battery door is missing.Mounting bracket for tracking device attached at the lower end of the unit.Evaluation of the unit found that it had power when in use with batteries and ac adapter.However, the unit had no tone sound due to a faulty u1(micro-controller).After the faulty u1 was replaced with a working u1, the unit functioned as intended.The unit passed all other functional testing when voice only and mute modes were selected.Being that the unit is almost 4 years old since it was manufactured, it is unlikely that a manufacturing non-conformity contributed to the unit having no sound, and the likely cause of the reported issue is wear-and-tear, severe shock, and other effects of repeated use and age.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint and the instructions for use (ifu) were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.The ifu states, to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm, sensor or magnet if it does not activate each time weight is removed from the sensor, the chair belt sensor is unfastened, or magnet is removed from face plate.Manufacturer file reference # (b)(4).
 
Event or Problem Description
Customer reported complaint via phone.Alarm will not power on, troubleshooting with new batteries did not resolve error, unit appears to have no damage.Sn (b)(6).Please advise when qa evaluation is complete.Called in by (b)6).The date the issue was discovered is unknown and no incident or serious injury was reported.

Brand Name
SITTER ELITE
Common Device Name
FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16961392
Report Number2182318-2023-00052
Device Sequence Number5238272
Product Code PJO
UDI-Device Identifier10190676002082
UDI-Public10190676002082
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8345
Device Catalogue Number8345
Device Lot Number1930KF1182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown